Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some results on one-relator groups


Author: B. B. Newman
Journal: Bull. Amer. Math. Soc. 74 (1968), 568-571
DOI: https://doi.org/10.1090/S0002-9904-1968-12012-9
MathSciNet review: 0222152
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Baumslag, Groups with one defining relator, J. Austral. Math. Soc. 4 (1964), 385-392. MR 172909
  • 2. G. Baumslag and K. W. Gruenberg, Some reflections on cohomological dimension and freenesst, J. Algebra 6 (1967), 394-409. MR 232827
  • 3. M. Greendlinger, Dehn's algorithm for the word problem, Comm. Pure Appl. Math. 13 (1960), 67-83. MR 124381
  • 4. M. Greendlinger, On Dehn's algorithm for the conjugacy and word problems with applications, Comm. Pure Appl. Math. 13 (1960), 641-677. MR 125020
  • 5. M. Greendlinger, Solution by means of Dehn's generalized algorithm of the conjugacy problem for a class of groups which coincide with their anti-centers, Dokl. Akad. Nauk SSSR 158 (1964), 1254-1256=Soviet Math. Dokl. 5 (1964), 1384-1386. MR 174619
  • 6. R. C. Lyndon, Cohomology theory of group extensions, Duke Math. J. 15 (1948), 271-292. MR 25468
  • 7. R. C. Lyndon, Cohomology theory of groups with a single defining relation, Ann. of Math. 52 (1950), 650-665. MR 47046
  • 8. R. C. Lyndon, Dependence and independence in free groups, J. Reine Angew. Math. 210 (1962), 148-174. MR 150188
  • 9. W. Magnus, A. Karrass and D. Solitar, Combinatorial group theory, Interscience, New York, 1966.
  • 10. N. S. Mendelsohn and Rimhak Ree, Free subgroups of groups with a single defining relation, Notices Amer. Math. Soc. 14 (1967), 90. MR 242931
  • 11. V. V. Soldatova, On a class of finitely presented groups, Dokl. Akad. Nauk SSSR 172 (1967), 1276-1277 = Soviet Math. Dokl. 8 (1967), 279-280. MR 223438


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12012-9

American Mathematical Society